# SDR WX0A2023020131719

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 50,858 hours, 32,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 881942
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 AND R2 EMERGENCY LIGHTS AND SIGNS ARE INOP WHILE ON BATTERY POWER / REMOVED AND REPLACED AFT EPSU IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD"
